Constructions of 11/2-designs from Symplectic Geometry over Finite Fields  被引量:3

Constructions of 11/2-designs from Symplectic Geometry over Finite Fields

在线阅读下载全文

作  者:Zhao CHAI Rong Quan FENG Li Wei ZENG 

机构地区:[1]LMAM, School of Mathematical Sciences, Peking University

出  处:《Acta Mathematica Sinica,English Series》2015年第9期1367-1378,共12页数学学报(英文版)

基  金:Supported by National Natural Science Foundation of China(Grant No.61370187)

摘  要:In this paper, we construct some 1 1/2-designs, which are also known as partial geometric designs, using totally isotropic subspaces of the symplectic space and generalized symplectic graphs. Furthermore, these 1^-designs yield six infinite families of directed strongly regular graphs.In this paper, we construct some 1 1/2-designs, which are also known as partial geometric designs, using totally isotropic subspaces of the symplectic space and generalized symplectic graphs. Furthermore, these 1^-designs yield six infinite families of directed strongly regular graphs.

关 键 词:1 1/2-design totally isotropic subspace generalized symplectic graph directed strongly reg-ular graph 

分 类 号:O18[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象